# SDR SWIA2019110446659

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FWD FUSELAGE FLOOR SILL JUST FWD OF FS 319.70 HAS CORROSION. (C-CHECK) RO: 11/3/2019 REMOVED CORROSION ON R/H SIDE FWD FUSELAGE FLOOR SILL JUST FWD OF FS 319.70, FOUND  OUT OF LIMITS. REMOVED AND REPLACED NEW ANGLE SUPPORT IAW SRM.
